Error analysis in interpolation by bivariate C1 splines

Nürnberger, Günther ; Walz, Guido

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: IMA Journal of Numerical Analysis : IMAJNA
Volume: 18
Issue number: 4
Page range: 485-508
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISSN: 0272-4979 , 1464-3642
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item